JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 3, Article 68
Application Leindler Spaces to the Real Interpolation Method

    Authors: Vadim Kuklin,  
    Keywords: Leindler sequence space of Fourier - Haar coefficients, Lorentz space, Haar functions, real method spaces.  
    Date Received: 30/03/04  
    Date Accepted: 21/04/04  
    Subject Codes:

26D15, 40A05, 42A16, 40A99, 46E30, 47A30

    Editors: Hüseyin Bor,  

The paper is devoted to the important topic of Fourier analysis in one variable (AMS subject classification 42A16). In this paper we introduce Leindler space of Fourier - Haar coefficients, so we generalize [2,Theorem 7.a.12] and application to the real method spaces.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login